# SDR 0302251

- Difficulty date: February 25, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N340SZ
- Make and model: Saab SF340A
- Aircraft serial: 340A004
- Engine: Ge CT79B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Light
- Condition: Illuminated
- Location: Flap Test
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

02/25/03 FLT 4471 TTN-BED. CREW REPORTED FLAP AND GREEN OVERHEAD TEST LIGHTS ILLUMINATED IN FLIGHT. AIRCRAFT TURNED BACK TO TTN.
